|oxandrin for lipo?
Jun 30, 2003
I have lipodystrophy and have been in the battle for two years. I have recently lost 23 lbs due to dieting. My stomach has become smaller. However my legs look like tooth picks and I have no shape to my behind. Do you think oxandrin could possibly help? I am currently taking Viread, Videx and Ziagen. Thank you for your time.
Response from Ms. Fields-Gardner
First things first. Get a full evaluation of your body dimensions and body composition that can be looked at along with lab values, medical history, and other stuff. This will help to decide what may be happening and how to go about dealing with problems.
For those of you in the peanut gallery please note that weight stability is a safer bet than gaining or losing without careful monitoring.
Anabolic steroids can help you to gain weight and tend to preserve fat if it is accompanied with an adequate amount of calories to do so. If your body composition results suggest that lean tissues are not the problem and that your weight is pretty good, then you might look instead to things that will help to modulate your fat a bit better.
Exercise is important in moderation. There is some suggestion that controlling insulin responses through diet could be helpful (this is along the lines of the classic carbohydrate counting or diabetic diet). Beyond that there are oral insulin sensitizing agents, such as rosiglitazone, that are under investigation and may be worth looking into with your doctor.
Be careful about doing any of these things to extreme and plan on routine monitoring by your physician and your dietitian. Best regards!
can work out supplements be harmful
facial lypo/high fat diet
- Is Sinus Infection An Early Sign Of HIV?
- Is Tingling Lips A Symptom Of Acute HIV Infection?
- Itchy Rash After Getting Fingered Sign Of HIV AIDS
- Itchy Rash After Rubbing Penis Sign Of HIV AIDS
- Jock Itch After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Oral Ulcers After Drinking Water Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.